Vitrase + Restylane

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Does Vitrase or Dissolving Agent for Restylane Cause Swelling

Do dissolving agents for ha fillers cause swelling or bruising? I am trying to remove some lumps caused by restylane in my lips, but I'm doing it... READ MORE

If Taking Levaquin for a UTI, Can You Get Vitrase to Dissolve?

He, I'm taking levaquin 250mg twice per day for the next 5 days. I have an appt on the 3rd day to have Vitrase injected into Restylane bumps under the... READ MORE

2 week Post Tear trough Restylane injection numbness and possible permanent nerve damage?

Numb down to mouth. I have fluid stuck in my nose/cheek area down my lip area & is worse in the day. She injected Vitrase yesterday but said she's... READ MORE

Nerve Palsy: R side of face due to Vitrase injection performed to reverse Restylane in tear trough which caused initial numbness

How can I speed up healing of a damaged nerve caused by an injection? I can't move my face or smile on 1 side. I'm looking for answers on proactive... READ MORE

How can I find an experienced Vitrase injector?

I called Restylane concerning lumps in my lips. They recommended Vitrase but my doctor will not do the procedure. How do you find someone that will?... READ MORE

Restylane removal from nose.

I had Restylane to one side of my nose and bridge and a small amount behind the tip on the other side. I am in the in process of having it removed and... READ MORE

No matching results